Hypoellipticity and local solvability of anisotropic PDEs with Gevrey nonlinearity

Giuseppe De Donno; Alessandro Oliaro

Bollettino dell'Unione Matematica Italiana (2006)

  • Volume: 9-B, Issue: 3, page 583-610
  • ISSN: 0392-4033

Abstract

top
We propose a unified approach, based on methods from microlocal analysis, for characterizing the hypoellipticity and the local solvability in C and Gevrey G λ classes of semilinear anisotropic partial differential operators with Gevrey nonlinear perturbations, in dimension n 3 . The conditions for our results are imposed on the sign of the lower order terms of the linear part of the operator, see Theorem 1.1 and Theorem 1.3 below.

How to cite

top

De Donno, Giuseppe, and Oliaro, Alessandro. "Hypoellipticity and local solvability of anisotropic PDEs with Gevrey nonlinearity." Bollettino dell'Unione Matematica Italiana 9-B.3 (2006): 583-610. <http://eudml.org/doc/289636>.

@article{DeDonno2006,
abstract = {We propose a unified approach, based on methods from microlocal analysis, for characterizing the hypoellipticity and the local solvability in $C^\infty$ and Gevrey $G^\lambda$ classes of semilinear anisotropic partial differential operators with Gevrey nonlinear perturbations, in dimension $n \geq 3$. The conditions for our results are imposed on the sign of the lower order terms of the linear part of the operator, see Theorem 1.1 and Theorem 1.3 below.},
author = {De Donno, Giuseppe, Oliaro, Alessandro},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {eng},
month = {10},
number = {3},
pages = {583-610},
publisher = {Unione Matematica Italiana},
title = {Hypoellipticity and local solvability of anisotropic PDEs with Gevrey nonlinearity},
url = {http://eudml.org/doc/289636},
volume = {9-B},
year = {2006},
}

TY - JOUR
AU - De Donno, Giuseppe
AU - Oliaro, Alessandro
TI - Hypoellipticity and local solvability of anisotropic PDEs with Gevrey nonlinearity
JO - Bollettino dell'Unione Matematica Italiana
DA - 2006/10//
PB - Unione Matematica Italiana
VL - 9-B
IS - 3
SP - 583
EP - 610
AB - We propose a unified approach, based on methods from microlocal analysis, for characterizing the hypoellipticity and the local solvability in $C^\infty$ and Gevrey $G^\lambda$ classes of semilinear anisotropic partial differential operators with Gevrey nonlinear perturbations, in dimension $n \geq 3$. The conditions for our results are imposed on the sign of the lower order terms of the linear part of the operator, see Theorem 1.1 and Theorem 1.3 below.
LA - eng
UR - http://eudml.org/doc/289636
ER -

References

top
  1. BOURDAUD, G. - REISSIG, M. - SICKEL, W., Hyperbolic equations, function spaces with exponential weights and Nemytskij operators, Ann. Mat. Pura Appl., 4 182 (2003), no. 4, 409-455. Zbl1225.47077
  2. CADEDDU, L. - GRAMCHEV, T., Nonlinear estimates in anisotropic Gevrey spaces, Pliska Stud. Math. Bulgar.15 (2003), 149-160. 
  3. CORLI, A., On local solvability in Gevrey classes of linear partial differential operators with multiple characteristics, Comm. Partial Differential Equations14 (1989), 1-25. Zbl0668.35002
  4. CORLI, A., On local solvability of linear partial differential operators with multiple characteristics, J. Differential Equations, 81 (1989), 275-293. Zbl0701.35002
  5. DE DONNO, G. - OLIARO, A., Local solvability and hypoellipticity in Gevrey classes for semilinear anisotropic partial differential equations, Trans. Amer. Math. Soc., 355 (2003), no. 8, 3405-3432. Zbl1039.35151
  6. DE DONNO, G. - RODINO, L., Gevrey hypoellipticity for partial differential equations with characteristics of higher multiplicity, Rend. Sem. Mat. Univ. Politec. Torino, 58 (2000), no. 4, 435-448 (2003). Zbl1072.35214
  7. GARELLO, G., Inhomogeneuos paramultiplication and microlocal singularities for semilinear equations, Boll. Un. Mat. Ital. B. (7), 10 (1996), 885-902. Zbl0888.35145
  8. GARELLO, G., Local solvability for semilinear equations with multiple characteristics, Ann. Univ. Ferrara Sez. VII, (N.S.) 41, (1996), 199-209, suppl. Zbl0883.35038
  9. GRAMCHEV, T., On the critical index of Gevrey solvability for some linear partial differential equations, Workshop on Partial Differential Equations (Ferrara 1999), Ann. Univ. Ferrara Sez. VII (N.S.), suppl., 45 (2000), 139-153. Zbl0986.35002
  10. GRAMCHEV, T. - POPIVANOV, P., Local Solvability of Semilinear Partial Differential Equations, Ann. Univ. Ferrara Sez. VII - Sc. Mat., 35 (1989), 147-154. Zbl0733.35028
  11. GRAMCHEV, T., POPIVANOV, P. - YOSHINO, M., Critical Gevrey Index for Hypoellipticity of Parabolic Equations and Newton Polygones, Ann. Mat. Pura Appl., 170 (1996), 103-131. Zbl0874.35029
  12. GRAMCHEV, T. RODINO, L., Gevrey solvability for semilinear partial differential equations with multiple characterisitics, Boll. Un. Mat. Ital., B (8) 2 (1999), 65-120. Zbl0924.35030
  13. HÖRMANDER, L., The analysis of linear partial differential operators, vol. I, II, III, IV, Springer-Verlag, Berlin, 1983-85. 
  14. HOUNIE, J. - SANTIAGO, P., On the local solvability of semilinear equations, Comm. in Partial Differential Equations, 20 (1995), 1777-1789. Zbl0838.35003
  15. HUNT, C. - PIRIOU, A., Majorations L 2 et inégalité sous-elliptique pour les opérateurs pseudo-différentiels anisotropes d'ordre variable, C. R. Acad. Sci. Paris, 268 (1969), 214-217. Zbl0165.43702
  16. HUNT, C. - PIRIOU, A., Opérateurs pseudo-différentiels anisotropes d'ordre variable, C. R. Acad. Sci. Paris, 268 (1969), 28-31. Zbl0176.39803
  17. KAJITANI, K. - WAKABAYASHI, S., Hypoelliptic operators in Gevrey classes, in ``Recent developments in hyperbolic equations'' L. Cattabriga, F. Colombini, M.K.V. Murthy (London) (S. Spagnolo, ed.), Longman, 1988, 115-134. Zbl0733.35029
  18. KOMATSU, H., Ultradistributions, I: Structure theorems and a characterisation; II: The kernel theorem and ultradistributions with support in a submanifold; III: Vector valued ultradistributions and the theory of kernels, J. Fac. Sci. Univ. Tokyo, Sect. IA 20 (1973), 25-105, 24 (1977), 607-628, 29 (1982), 653-717. 
  19. LIESS, O. - RODINO, L., Inhomogeneous Gevrey classes and related pseudo-differential operators, Boll. Un. Mat. Ital., Sez. IV, 3-C (1984), 133-223. Zbl0557.35131
  20. LIESS, O. - RODINO, L., Linear partial differential equations with multiple involutive characteristics, in ``Microlocal analysis and spectral theory'' (Dordrecht) (L. Rodino, ed.), Kluwer, 1997, 1-38. Zbl0884.35184
  21. LORENZ, M., Anisotropic operators with characteristics of constant multiplicity, Math. Nachr., 124 (1985), 199-216. Zbl0596.35010
  22. MARCO, J.-P. - SAUZIN, D., Stability and instability for Gevrey quasi-convex near integrable Hamiltonian systems, Publ. Math. Inst. Hautes Études Sci.96 (2002), 199-275. Zbl1086.37031
  23. MARCOLONGO, P., OLIARO, A., Local Solvability for Semilinear Anisotropic Partial Differential Equations, Annali Mat. Pura Appl. (4) 179 (2001), 229-262. Zbl1220.35005
  24. MASCARELLO, M. - RODINO, L., Partial differential equations with multiple characteristics, Wiley-VCH, Berlin, 1997. Zbl0888.35001
  25. POPIVANOV, P. R., Microlocal properties of a class of pseudodifferential operators with double involutive characteristics, Partial differential equations (Warsaw, 1984), Banach Center Publ., PWN, Warsaw, 19 (1987), 213-224. 
  26. POPIVANOV, P. R., Local solvability of some classes of linear differential operators with multiple characteristics, Ann. Univ. Ferrara, VII, Sc. Mat., 45 (1999), 263-274. Zbl0993.35025
  27. POPIVANOV, P. R. - POPOV, G. S., Microlocal properties of a class of pseudo-differential operators with multiple characteristics, Serdica, 6 (1980), 169-183. 
  28. RODINO, L., Linear partial differential operators in Gevrey spaces, World Scientific, Singapore, 1993. Zbl0869.35005
  29. ROUMIEU, C., Ultra-distributions définies sur n et sur certaines classes de variétés differentiables, J. Analyse Math., 101962/1963, 153-192. Zbl0122.34802
  30. TRÈVES, F., Topological Vector Spaces, Distributions and Kernels, Academic Press, New York, 1967. 
  31. ŠANANIN, N. A., The local solvability of equations of quasi-principal type, Mat. Sb. (N.S.)97 (139), no 4 (8) (1975), 503-516. 
  32. WAKABAYASHI, S., Singularities of solution of the cauchy problem for hyperbolic system in gevrey classes, Japan J. Math., 11 (1985), 157-201. Zbl0595.35071

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.